# SDR IPXA2016111610718

- Difficulty date: October 18, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 2242301509
- Part serial: 1366
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  PREVIOUS FRAME REPAIR FOUND DAMAGED INSIDE NR 1 LT CORE COWL.   REPAIRED THE NR 1 CORE COWL IAW EA 011-7110-01-A6531 REV. IR AND EO MD11-7110-62443-A.
